Forum

Could these be seizures?

Hi. I’ve been having strange episodes of light headedness for the last few days. It’s like a wave of dizziness comes over me alongside cold and pins and needles in left arm and leg. I’ve been taking stemetil and noted one of the side effects is drop in blood pressure when sitting up from lying or standing from sitting. However this is happening regardless of position. It’s the strangest feeling and it’s scaring me. The closest thing I’ve come to a description of it when I’ve googled is simple partial seizures. Does anyone know anything about these or have experience of them? I spoke to ms nurse on Friday who told me could be relapsing and to go for urine test to rule out uti. Did this (was all clear) and left a message explaining this Friday pm but not heard back. Obviously with it being the weekend there’s no one to run it past and I’m getting more worried as time goes on - they happen on average 3 or 4 times an hour but sometimes more often (in the evening about 6/7) and last just seconds at a time. Can anyone help?

By the way I haven’t taken the stemetil for about 48 hours in case this was the problem but it’s continued.

Meds make take longer than 48 hours to start clearing your system?

I’ve had these dizzy spells too, sometimes it’s due to low iron levels for me, as mine drop quite quickly a few times a year, and other times I assume it’s MS related.

You could well be experiencing new MS symptoms, it does a lot of weird and wonderful things x

Meds make take longer than 48 hours to start clearing your system?

I’ve had these dizzy spells too, sometimes it’s due to low iron levels for me, as mine drop quite quickly a few times a year, and other times I assume it’s MS related.

You could well be experiencing new MS symptoms, it does a lot of weird and wonderful things x

Sunflower77,

I assume this is the reason you stopped taking stemetil ?

As MrsChicca said, you’d need a lot more than 48 hours to get this (or pretty much any) drug out of your system.

Whoever prescribed stemetil originally needs to be informed of the issues you’ve been experiencing since taking the drug, so that they can recommend an alternative, if necessary ?

Thank heavens (…at least) the ‘seizures’ seem to be fairly brief, and I hope they’re not having any lasting effects ? Wishing you the best of success with your medical pro !!

Dom

Hi, I dunno about stemeti, but the feelings do sound odd.

Better see your GP asap, perhaps, eh?

pollx

Thanks all. Well they’re still happening - really odd so think they are probably new symptom. Will speak to nurse in the morning. Supposed to be doing a presentation to 400 students at 10 :confused: think I’d better leave that to someone else.

Spoke to nurse who has booked me in for an assessment with the doc tomorrow morning x